AF Association
12,861 members15,687 posts

coming of meds for a 48hr heart recording

hello I have stopped my bisoprolo of 2.5 and flecinide 50mg twice a day as from mon , and feel awful my pulse rate was 104 and I feel sick and dizzy just hope this passess soon , ive had ablation done last jan and looked successful , but just having tape done as I was getting etopics ,and they just want to put my mind at rest that's all they are , but have not had none as of yet since stopping meds . as anyone else felt awful coming of meds . went to see nurse and spoke to doctor who said puls rate fine some people live with it that high ? any advice please . my tape is being fitted tomoz for 48 hrs

3 Replies
oldestnewest

Hi duckpopper,The first time I came off bisoprolol I felt awful but I must have come off to quick so I went back on it and reduced the meds over 3 months,I,ve now been off all meds for 8 months and i,m fine.just do it slowly and see how it goes.

Reply

I'll bet it is the total withdrawal. HOpe you get helpful information back quickly. And back to whatever gives you some peace with the meds well dosed!

Reply

I take 5mg Bisoprolol in the morning and warfarin at tea time. I have had 2 cardioversions both worked for a short time. I am going to see an EP on the 9/1/15 so fingers crossed. I've found if my heart rate stays under 100 I can cope...anything over 100bpm and I feel rubbish unfortuatley my average bpm is around 110 thats with the bisoprolol.

Reply

You may also like...